Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5362
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-04-20T08:57:18Z-
dc.date.available2017-04-20T08:57:18Z-
dc.date.issued2013-
dc.identifier.citationAslan, İ. (2013). Application of the division theorem to nonlinear physical models for constructing traveling waves. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 75(1), 13-24.en_US
dc.identifier.issn1223-7027-
dc.identifier.urihttp://hdl.handle.net/11147/5362-
dc.description.abstractWe extend the so-called first integral method, which is based on the division theorem, to the Sharma-Tasso-Olver equation and the (2+1)-dimensional modified Boussinesq equation. Our approach provides first integrals in polynomial form with a high accuracy for two-dimensional plane autonomous systems. Traveling wave solutions are constructed through the established first integrals.en_US
dc.language.isoenen_US
dc.publisherPolitechnica University of Bucharesten_US
dc.relation.ispartofUPB Scientific Bulletin, Series A: Applied Mathematics and Physicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFirst integral methoden_US
dc.subjectIntegral equationsen_US
dc.subjectTraveling wave solutionsen_US
dc.subjectSharma-Tasso-Olver equationen_US
dc.titleApplication of the division theorem to nonlinear physical models for constructing traveling wavesen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume75en_US
dc.identifier.issue1en_US
dc.identifier.startpage13en_US
dc.identifier.endpage24en_US
dc.identifier.wosWOS:000315547300002en_US
dc.identifier.scopus2-s2.0-84874352228en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.wosqualityQ3-
dc.identifier.scopusqualityQ3-
item.grantfulltextopen-
item.openairetypeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5362.pdfMakale175.44 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

2
checked on Jul 19, 2024

WEB OF SCIENCETM
Citations

1
checked on Jul 20, 2024

Page view(s)

234
checked on Jul 15, 2024

Download(s)

76
checked on Jul 15, 2024

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.